# SDR UPS96420915

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skate Angle
- Condition: Cracked
- Location: Nr 1 Pylon Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  SKATE ANGLE PYLON NR 1 RT HAS CRACKS AT THE TWO FIRST FASTENER HOLES.  REPAIRED IAW KLM DFX 96-180 / EFN 747-54-0132.
